RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Livshits, Mikhail Samuilovich

Statistics Math-Net.Ru
Total publications: 13
Scientific articles: 11

Number of views:
This page:482
Abstract pages:3322
Full texts:1738
Professor

http://www.mathnet.ru/eng/person26949
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/114965

Publications in Math-Net.Ru
1974
1. M. S. Livshits, “Discrete linear systems and their connection with M. M. Dzrbasjan's theory of factorization of meromorphic functions”, Dokl. Akad. Nauk SSSR, 219:4 (1974),  793–796  mathnet  mathscinet  zmath
1969
2. M. S. Livshits, “On nonunitary representations of groups”, Funktsional. Anal. i Prilozhen., 3:1 (1969),  62–70  mathnet  mathscinet  zmath; Funct. Anal. Appl., 3:1 (1969), 51–57
1963
3. M. S. Livshits, “Open systems as linear automata”, Izv. Akad. Nauk SSSR Ser. Mat., 27:6 (1963),  1215–1228  mathnet  mathscinet  zmath
4. M. S. Livshits, “Linear physical systems connected with the outside world by channels of communication”, Izv. Akad. Nauk SSSR Ser. Mat., 27:5 (1963),  993–1030  mathnet  zmath
1960
5. M. S. Livshits, M. Sh. Flekser, “Expansion of a reactive four-terminal network into a chain of simplest four-terminal networks”, Dokl. Akad. Nauk SSSR, 135:3 (1960),  542–544  mathnet  mathscinet
6. M. S. Livshits, “A mathematical problem connected with the theory of lengthwise polarized light”, Dokl. Akad. Nauk SSSR, 131:4 (1960),  797–800  mathnet
1958
7. M. S. Brodskii, M. S. Livshits, “Spectral analysis of non-self-adjoint operators and intermediate systems”, Uspekhi Mat. Nauk, 13:1(79) (1958),  3–85  mathnet  mathscinet  zmath
1957
8. M. S. Livshits, “The method of non-selfadjoint operators in scattering theory”, Uspekhi Mat. Nauk, 12:1(73) (1957),  212–218  mathnet  mathscinet  zmath
1954
9. M. S. Livshits, “On spectral decomposition of linear nonself-adjoint operators”, Mat. Sb. (N.S.), 34(76):1 (1954),  145–199  mathnet  mathscinet  zmath
1950
10. M. S. Livshits, “Isometric operators with equal deficiency indices, quasi-unitary operators”, Mat. Sb. (N.S.), 26(68):2 (1950),  247–264  mathnet  mathscinet  zmath
1946
11. M. S. Livshitz, “On a certain class of linear operators in Hilbert space”, Rec. Math. [Mat. Sbornik] N.S., 19(61):2 (1946),  239–262  mathnet  mathscinet  zmath

1961
12. G. Èskin, R. Ismagilov, M. S. Livshits, “Письмо в редакцию”, Dokl. Akad. Nauk SSSR, 139:3 (1961),  520  mathnet
1958
13. M. S. Brodskii, M. S. Livshits, “Letter to the Editor”, Uspekhi Mat. Nauk, 13:4(82) (1958),  233  mathnet  zmath
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021